# SDR UPS201909

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY EXIT LIGHT INOP.  INSTALLED SERVICEABLE EMERGENCY LIGHT ASSY.  OPS CHECK GOOD.
